# SDR 7OKR20250609001

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Filed by: Clemens Aviation LLC, repair station 7OKR809N
- Aircraft: N400LG
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK193
- Aircraft time: 6,816 hours, 4,948 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN THE LANDING GEAR WAS RETRACTED ON CLIMB OUT THE RED UNSAFE LIGHT IN THE HANDLE DID NOT EXTINGUISH. FLIGHT WAS DISCONTINUED TO THE DESTINATION AND RETURNED TO KLAS. A SPECIAL FLIGHT PERMIT WAS ISSUED TO RETURN THE AIRCRAFT TO BASE, KAAO, WHERE REPAIRS WILL OCCUR.
